# SDR 96ZZZX2561

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9437D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1161
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN FITTING THAT HOLDS AXLE STUB TO LANDING GEAR DURING A 100-HOUR INSPECTION.
